Yıl 2018, Cilt 22, Sayı 3, Sayfalar 1007 - 1014 2018-06-01

Affine Differential Invariants of a Family of n Curves in R^2
R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları

Uğur Gözütok [1] , Yasemin Sağıroğlu [2]

30 73

In this study, we determine generating differential invariants for  curves, which is shown to be fonctionally independent. In addition, using these diffenrial invariants, the equivalence problem of two families of  curves in  is investigated.

 Bu çalışmada  tane eğrinin üreteç diferansiyel invaryantları belirlenmiş olup, bu üreteç kümesinin fonksiyonel bağımsız olduğu gösterilmiştir. Ayrıca bu diferansiyel invaryantlar kullanılarak  de iki tane li eğri ailesinin denklik problemi araştırılmıştır.

  • R.G. Aripov, D. Khadjiev, The Complete system of global differential and integral invariants of a curve in Euclidean geometry, Russian Mathematics, vol. 51, no. 7, pp. 1-14, 2007.
  • W. Blaschke, Affine Differentialgeometrie, Springer, Berlin, 1923.
  • R.B. Gardner, G.R. Wilkens, The fundamental theorems of curves and hypersurfaces in centro-affine geometry, Bull. Belg. Math. Soc., vol. 4, pp. 379-401, 1997.
  • S. Izumiya, T. Sano, Generic afine differential geometry of space curves, Proceedings of the Royal Society of Edinburg, vol. 128, no. A, pp. 301-314, 1998.
  • D. Khadjiev, The Application of Invariant Theory to Differential Geometry of Curves. Fan Publ, Tashkent, 1988.
  • D. Khadjiev, Ö. Pekşen, The Complete system of global differential and integral invariants for equi-affine curves, Differential Geom. Appl., vol. 20, pp. 167-175, 2004.
  • H. Liu, Curves in affine and semi-Euclidean Spaces, Result. Math., vol. 65, pp. 235-249, 2014.
  • Y. Sağıroğlu, Affine Differential Invariants of Curves: The Equivalence of Parametric Curves in Terms of Invariants. LAP LAMBERT Academic Publishing, 2012.
  • Y. Sağıroğlu, The Equivalence problem for parametric curves in one-dimensional affine space, Int. Math. Forum, vol. 6, no. 4, pp. 177-184, 2011.
  • P.A. Schirokow, A.P. Schirokow, Affine Differentialgeometrie, Teubner, Leipzig, 1962.
  • B. Su, Affine Differential Geometry, Science Press, Beijing, 1983.
Birincil Dil tr
Konular Matematik ve İstatistik
Yayımlanma Tarihi Haziran 2018
Dergi Bölümü Araştırma Makalesi
Yazarlar

Orcid: orcid.org/0000-0002-6072-3134
Yazar: Uğur Gözütok
Ülke: Turkey


Yazar: Yasemin Sağıroğlu
Ülke: Turkey


Bibtex @araştırma makalesi { saufenbilder341517, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {Sakarya Üniversitesi}, year = {2018}, volume = {22}, pages = {1007 - 1014}, doi = {10.16984/saufenbilder.341517}, title = {R\^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları}, key = {cite}, author = {Sağıroğlu, Yasemin and Gözütok, Uğur} }
APA Gözütok, U , Sağıroğlu, Y . (2018). R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları. Sakarya University Journal of Science, 22 (3), 1007-1014. DOI: 10.16984/saufenbilder.341517
MLA Gözütok, U , Sağıroğlu, Y . "R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları". Sakarya University Journal of Science 22 (2018): 1007-1014 <http://www.saujs.sakarya.edu.tr/issue/30828/341517>
Chicago Gözütok, U , Sağıroğlu, Y . "R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları". Sakarya University Journal of Science 22 (2018): 1007-1014
RIS TY - JOUR T1 - R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları AU - Uğur Gözütok , Yasemin Sağıroğlu Y1 - 2018 PY - 2018 N1 - doi: 10.16984/saufenbilder.341517 DO - 10.16984/saufenbilder.341517 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 1007 EP - 1014 VL - 22 IS - 3 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.341517 UR - http://dx.doi.org/10.16984/saufenbilder.341517 Y2 - 2018 ER -
EndNote %0 Sakarya University Journal of Science R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları %A Uğur Gözütok , Yasemin Sağıroğlu %T R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları %D 2018 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 22 %N 3 %R doi: 10.16984/saufenbilder.341517 %U 10.16984/saufenbilder.341517
ISNAD Gözütok, Uğur , Sağıroğlu, Yasemin . "R^2 de Bir n-li Eğri Ailesinin Afin Diferansiyel İnvaryantları". Sakarya University Journal of Science 22 / 3 (Haziran 2018): 1007-1014. http://dx.doi.org/10.16984/saufenbilder.341517